What i really wanna know, is can i die? I know detoxing off severe heroin use has the chance of killing you, i dont see a differance. Also, my background started at 15, discovered cocaine and spent every cent on it for 2 years. Then, at 17, i found weed, its fun, but not addictive too me, then at 17 exstacy and went through a 2 year phase where i rolled over 130 times, on over 200 tabs, then came meth, got addicted for months at 19, only smoking and snorting, moved away and quit, only to move onto crack, for atleast 1 and a half years, then, back to meth, only this time i injected it, everyday and several times, about an 8 balls worth a day, again, dont know how im alive. I stayed awake 11 days withouy food and little fluid, i truley believe God put me in a position to get arrested for P.I., i went insane, like cookoo insane.got out of jail just to shoot up again within hours. Then, my daughter was born, i quit. Sure i relapsed over the month, but i quit in the end. Then came shooting up coke, morphine, oxy, heroin, hydrocodone(cold water extraction), percosets, and ketamine. I averaged 18 10 mg hydros a day, or 6-9 30mg morphines which id cook up and shoot, 15+ percosets, or 5 or 6 80mg oxys. It was one of those each day, not all in the same day. So, i tried to quit, they werent getting me high anymore, mind you, i did this amount for close to 2 years, my body also started to feel like it was breaking down. So, suboxone was my miracle drug, for 2 years ive taken over 32 mg's a day, im sick of being a slave. Im almost in day 4, i dont want it to be for nothing. My blood [ressure is sys-112 dia-67 and pulse is 63. thats fine, i took clonodine, not sure if thats why. ho knows, maybe this is the worst
I justed read your first post your blood pressure is within normal ranges. But I do think you should taper yourself off the mediation slowly. Clonidine will help aleviate some of ur symptoms. But I think you should consider a getting help. Quitting cold turkey can be a bad thing for your body. I know there are rehab facilities that are free (ie. Salvation Army). I know that here in sac ca. county there are several facilities. you should research in ur area , make some phone calls. I wish all theluck. But please dont quit cold turkey you will hurt yourself more than do urself any good. you will only end up on the drug again. Good luck ur in my prayers
the only person in my recollection, who ever died off heroin withdrawal is Jerry Garcia, and he had been using opiates for 60 yrs chronically, i was told by many many doctors, you CANT die off the withdrawal from opiates alone, you might think you want to die, but you wont, yes it is hellish, im 31 days clean off methadone today i was at 90mg for 7 yrs and the last whole year i took to taper from 90 to 42mg, then dropped off, i took colonodine & klonapin, and alot of vitamins, VITAMIN B works, take as much vitamin B as you can get as your body will be depleted of all vitamins, if i can do it, i know you can, time is never on our(us as addicts) side, but time is the only thing that will help..
ive never personally taken subutex, ive only been on methadone, ive heard differernt stories, of how similair they are, and ive also heard stories of how different they are, but its all about getting off real & synthetic opiates, it you should notice a difference at 30 days, then 60, then 90.. take it 1 day at a time
(my blood pressure was when detoxing was 149/65, I was also taking colonodine or im sure it would have been alot higher..so your in the right area) keep up the good job!
I wanted to drop an update for all those whove stuck by me these past 11 days. My mania is starting to subside, but the physical symptoms are still dibilitating. Im hollow, empty, void, like an empty shell that only feels the pain, tension and anxiety. My babysitter cant even sit in the same bed as me, due to the kicks, or RLS. The ER wouldnt give me anything for anxiety, their reasoning is logical, saying their just as addictive. Im gonna have to wait for my Klonopin refill. Im starting to lose hope in there being a light at the end of this hellish tunnel. 11 days, still in agony.
Hey I have went thru all kinds of detoxs and rehabs and now I have been taking 20mg to 30mg of methadone a day for 15 months..... whch isn;t much compared to the 90mg I was taking while in the "program".... I am like so many others, that is just tired of being tired, I don't want to have to take something just to get by!!! I hate nights when I try to stop taking it and I can't sleep!!!!!! I love to sleep and I have a lot to get accomplished daily that it seems impossible to make it 3-4 weeks without any sleep!!!! What do I do???
yes benzos do help, but........ ive been on klonapin for the full 8 yrs i was on methadone, i was prescribed 8mg a day(2mg 4x a day) but NO WAY did i take that much, i only took 1 a day, now that im sober and the synthetic opiates are out of my body, i can really tell how much damage i did by using klonapin. cuz now i have to take 2 a day just to "substitute" for my lack of fullfillment that i feel & the REAL bad anxiety i cant get rid of. the only thing i can say is it takes TIME, and thats all, WERE ALL TRYING TO RUN FROM A PLACE WHERE WE CANT HIDE(our own head), your going to have to deal with yourself for the rest of your life, and that is where a support group comes in, and good friends that will keep your mind off it.. im only 33 days clean off methadone and im still sweating real bad under the arms and having insomnia..
I SAY JOB WELL DONE SO FAR BUDDY!!! keep it up
thats what i did. i got me some benzos and it has helped but i am now walking around like a zombie!!!! When will that stop!!! I have absolutely no energy and I hate watching everything around me fall apart cause I can't get off my *** and do anything!!!
I just have to say I feel your pain. As a recovering addict,
I know how difficult it is to give up what you believe is the only thing that gets you through the day. I, too, quit cold turkey. However, I didn't use anyhing to ease the symptoms of withdrawal. I also thought I was going to die. I
didn't know it was possible for a human being to use the bathroom that much. I though my insides were going to come out.
As far as getting back to normal, it does take awhile. Some experts say it can take up to a year to get back to eating, sleeping, and acting normally. It has been much longer than that for me and I still suffer from insomnia but figure it is worth it. I don't spend all my time thinking about getting high anymore and can actually focus on the things that are most important to me.
I really just wanted you to know it is possible and to hang in there. I wish you all the best and hope you make it.
I am very interested in knowing how you are now. I'm hoping and praying you made it through. I know how hard it is and agree totally about not being able to run away from your mind. I would love to know how you are now. Sincerely, Larsy1566
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.